Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 32, Number 141

All articles in this issue are freely accessible.

An implicit two-point numerical integration formula for linear and nonlinear stiff systems of ordinary differential equations
Simeon Ola. Fatunla.
Math. Comp. 32 (1978), 1-11
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0474830
Implementing second-derivative multistep methods using the Nordsieck polynomial representation
G. K. Gupta.
Math. Comp. 32 (1978), 13-18
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0478630
$A$-stability and dominating pairs
Arieh Iserles.
Math. Comp. 32 (1978), 19-33
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0464595
Global approximations to solutions of initial value problems
Luis Kramarz.
Math. Comp. 32 (1978), 35-59
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461917
A double shooting scheme for certain unstable and singular boundary value problems
Alvin Bayliss.
Math. Comp. 32 (1978), 61-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0464598
Maximum norm estimates in the finite element method on plane polygonal domains. I
A. H. Schatz and L. B. Wahlbin.
Math. Comp. 32 (1978), 73-109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0502065
Computational experiments and techniques for the penalty method with extrapolation
J. Thomas King and Steven M. Serbin.
Math. Comp. 32 (1978), 111-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 471866
On the observed rate of convergence of an iterative method applied to a model elliptic difference equation
R. A. Nicolaides.
Math. Comp. 32 (1978), 127-133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0458932
A Clough-Tocher type element useful for fourth order problems over nonpolygonal domains
Lois Mansfield.
Math. Comp. 32 (1978), 135-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0468241
A note on the operator compact implicit method for the wave equation
Melvyn Ciment and Stephen H. Leventhal.
Math. Comp. 32 (1978), 143-147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0483507
Accelerated overrelaxation method
Apostolos Hadjidimos.
Math. Comp. 32 (1978), 149-157
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0483340
A collocation method for Fredholm integral equations of the second kind
E. N. Houstis and T. S. Papatheodorou.
Math. Comp. 32 (1978), 159-173
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0458967
On computing the discrete Fourier transform
S. Winograd.
Math. Comp. 32 (1978), 175-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0468306
Revision of a derivative-free quasi-Newton method
John Greenstadt.
Math. Comp. 32 (1978), 201-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0474810
An iterative process for nonlinear monotonic nonexpansive operators in Hilbert space
W. G. Dotson.
Math. Comp. 32 (1978), 223-225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0470779
Stability of rounded off inverses under iteration
Harold G. Diamond.
Math. Comp. 32 (1978), 227-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461879
A combined Remes-differential correction algorithm for rational approximation
Edwin H. Kaufman, David J. Leeming and G. D. Taylor.
Math. Comp. 32 (1978), 233-242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460989
Positivity of the weights of extended Gauss-Legendre quadrature rules
Giovanni Monegato.
Math. Comp. 32 (1978), 243-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0458809
Some remarks on the construction of extended Gaussian quadrature rules
Giovanni Monegato.
Math. Comp. 32 (1978), 247-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0458810
Shepard’s method of “metric interpolation” to bivariate and multivariate interpolation
William J. Gordon and James A. Wixom.
Math. Comp. 32 (1978), 253-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0458027
Evaluation of the integral $∫^{∞}_{0}t^{2^{𝛼}-1}J𝜈(𝜒√(1+t^{2}))/(1+t^{2})^{𝛼+𝛽-1}dt$
Paul W. Schmidt.
Math. Comp. 32 (1978), 265-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0457812
An approximation for $∫^{∞}_{𝜒}e^{-t2/2}t^{p} dt,$ $𝜒>0,$ $p$ real
A. R. DiDonato.
Math. Comp. 32 (1978), 271-275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0458802
Computation of the bivariate normal integral
Z. Drezner.
Math. Comp. 32 (1978), 277-279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461849
On the fluctuations of Littlewood for primes of the form $4n̸=1$
Carter Bays and Richard H. Hudson.
Math. Comp. 32 (1978), 281-286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0476615
A remark on the Hensel factorization method
Hans Zassenhaus.
Math. Comp. 32 (1978), 287-292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0476692
A note on congruent numbers
H. J. Godwin.
Math. Comp. 32 (1978), 293-295
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0480322
On the $p$-divisibility of the Fermat quotients
Wells Johnson.
Math. Comp. 32 (1978), 297-301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463091
Odd integers $N$ with five distinct prime factors for which $2-10^{-12}<𝜎(N)/N<2+10^{-12}$
Masao Kishore.
Math. Comp. 32 (1978), 303-309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0485658
Reviews and Descriptions of Tables and Books
Math. Comp. 32 (1978), 311-315
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964), edited by Milton Abramowitz and Irene A. Stegun
Ove Skovgaard.
Math. Comp. 32 (1978), 317
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0474685
Table Errata
Math. Comp. 32 (1978), 317-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: A treatise on Bessel functions and their applications to physics (second edition, Dover, New York, 1966) by A. Gray, G. B. Mathews and T. M. MacRobert
Ove Skovgaard.
Math. Comp. 32 (1978), 318-319
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0477198
Table errata: Table of integrals, series, and products. (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Neville I. Robinson.
Math. Comp. 32 (1978), 318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0478539
Table errata: Formulas and theorems for the special functions of mathematical physics (Springer, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni
Robert L. Pexton.
Math. Comp. 32 (1978), 319-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0483276
American Mathematical Society